# SDR CA121104001

- Difficulty date: August 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Lyc LTS101700D2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Disc
- Part number: 350A35105901
- Condition: Cracked
- Location: Mgb
- Part time: 595 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEFECT DISCOVERED WHILE AME PERFORMING ALF CHECK ON ACFT.  DISC PACK WAS FOUND CRACKED.  WHEN PACK WAS REMOVED IT WAS DISCOVERED THAT A FEW OF THE BOLT BUSHING BORES WERE ALSO FOUND ELONGATED AND ATTACHING BOLTS WERE FOUND WITH LESS THAN THEIR REQUIRED TORQUE.  LOSS OF TORQUE SUSPECTED TO ORIGINATE FROM THE BUSHINGS BECOMING LOOSE IN THE BUSHING BORES.
